# SDR F3LA97044

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION AROUND SCREW HOLE BS 947, RBL 40.  REMOVED SURFACE CORROSION ON FLOOR BEAM PER SRM 51-10-06.  (M)
